Adaptive finite element methods for compressible two-phase flow

Burman, Erik (2000) Adaptive finite element methods for compressible two-phase flow. Mathematical Models and Methods in Applied Sciences, 10 (7). pp. 963-989. ISSN 0218-2025

Full text not available from this repository.

Abstract

We apply the adaptive streamline diffusion method for compressible flow in conservation variables using P1 × P0 finite elements to a conservative model of two-phase flow. The adaptive algorithm is based on an a posteriori error estimate involving certain stability factors related to a linearized dual problem. For a model problem we prove that the stability factors are bounded. We compute the stability factors for some numerical examples in one- and two-space dimensions.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Erik Burman
Date Deposited: 06 Feb 2012 19:27
Last Modified: 09 Jul 2012 13:55
URI: http://sro.sussex.ac.uk/id/eprint/20641
📧 Request an update